I used latisse for 3 months and it made my eyes darker. My eyes were sort of hazel/brown with a brown ring around the pupil and green around the outer rim. I first noticed in a photo that my eyes were looking darker. Then I started examining them in the light and then outside in the sunlight, desperately looking for the green around the rim that always made my eyes look much lighter outdoors. Well, it was nowhere to be found. My eyes now look solid brown, mud brown and all the light and pretty color is gone from my eyes now. I really regret having used latisse.
I want this review to be absolutely honest and I will admit that I did not follow the instructions. I was advised that the bottle of latisse would last longer if I used one drop for both eyes and my own applicator. So I bought an eyelash brush and put one drop in the cap, then dipped the brush in the cap and applied it along the upper eyelid, and then on the lower eyelid. But I NEVER put a drop of it in my eyes, and only used one drop per day.
I'm so upset about this and praying that my eyes will return back to their original color but I don't have much hope based on what I have read about color change being permanent. I'm shocked this happened to me after only 3 months of use, and by using only one drop per day. I hope this review will prevent others with green/brown eyes from trying latisse. My mom and sister who have green eyes did not have this experience, so I think it depends on how much brown you have in your eyes to begin with.
update on my eye color 6 months after stopping latisse
I stopped using latisse 6 months ago after discovering that it turned my eyes from hazel to dark brown. After doing some research online on how to lighten my eye color, I started using MSM drops & alpha arbutin drops in my eyes. I have been doing that on and off for the past 5 months. I think they have lightened a little, but are nowhere near their original color before I started using latisse. Updated picture is attached.
1 out of 5 stars
Was this review helpful? 2 others found this helpful